Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 5, 2015, 5:29 PM EDT for Osceola County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 5, 2015, 6:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS52 KMLB 052129
SVRMLB
FLC097-052230-
/O.NEW.KMLB.SV.W.0025.150605T2129Z-150605T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 630 PM EDT
* AT 529 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER CAMPBELL...OR OVER
INTERCESSION CITY...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...SAINT CLOUD...BAY LAKE...BUENA VENTURA LAKES AND
NARCOOSSEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 2835 8158 2835 8123 2808 8124 2809 8145
2814 8146 2814 8152 2820 8152 2826 8156
2826 8159
TIME...MOT...LOC 2129Z 271DEG 14KT 2828 8146
$$
SEDLOCK2 follow-up statements
513
WWUS52 KMLB 052158
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
558 PM EDT FRI JUN 5 2015
FLC097-052230-
/O.CON.KMLB.SV.W.0025.000000T0000Z-150605T2230Z/
OSCEOLA FL-
558 PM EDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN OSCEOLA COUNTY...
AT 557 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED OVER OSCEOLA
HERITAGE PARK...OR NEAR EAST LAKE TOHO...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...SAINT CLOUD...BUENA VENTURA LAKES...NARCOOSSEE AND EAST
LAKE TOHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 2835 8147 2835 8123 2808 8124 2809 8145
2814 8146 2814 8152 2820 8152 2821 8148
2825 8150 2828 8152
TIME...MOT...LOC 2157Z 271DEG 14KT 2828 8134
$$
SEDLOCK598
WWUS52 KMLB 052222
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
622 PM EDT FRI JUN 5 2015
FLC097-052232-
/O.EXP.KMLB.SV.W.0025.000000T0000Z-150605T2230Z/
OSCEOLA FL-
622 PM EDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY
WILL EXPIRE AT 630 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 2835 8147 2835 8123 2808 8124 2809 8145
2814 8146 2814 8152 2820 8152 2821 8148
2825 8150 2828 8152
TIME...MOT...LOC 2219Z 271DEG 14KT 2828 8134
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:15 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 5, 3:15 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 315 PM EDT FRI JUN 5 2015 .DISCUSSION... CURRENTLY/TONIGHT...CONVECTION HAS BEEN MORE ACTIVE ALONG THE WEST COAST BREEZE NORTH OF TAMPA WITH OTHER SCATTERED SHOWERS/STORMS ON THE EAST COAST BREEZE FROM NRN BREVARD COUNTY NORTHWARD AT MID AFTERNOON. EXPECT ADDITIONAL SHOWERS AND STORMS ACROSS THE NRN INTERIOR INTO LATE AFTERNOON AND POSSIBLY PROPAGATING SOUTH INTO THE SOUTHERN INTERIOR THIS EVENING ALONG SEA BREEZE AND OUTFLOW BOUNDARIES. WILL KEEP HIGHEST POPS FOR THE NRN INTERIOR THIS EVENING WITH DRY CONDITIONS EXPECTED ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE. AFTER EVENING CONVECTION DIMINISHES OVER THE INTERIOR SKIES WILL BECOME PARTLY CLOUDY WITH LOWS IN THE UPPER 60S TO LOWER 70S. SATURDAY...LOW LVL NORTHERLY FLOW BEHIND A FRONTAL TROUGH OFFSHORE WILL VEER TO THE EAST IN THE AFTERNOON WITH THE AFTERNOON SEA BREEZE. MID LYR FLOW FROM THE NW AT 5-10 KNOTS WILL FAVOR CONVECTION DEVELOPING ACROSS E CENTRAL FL AS THE EAST COAST BREEZE PUSHES SLOWLY INLAND. PRECIPITABLE WATER VALUES TICK UP A FEW TENTHS TO NEAR 1.6 INCHES WITH MID LVL TEMPS SIMILAR TO FRIDAY. WILL KEEP SHOWER THUNDERSTORM CHANCES IN THE SCATTERED RANGE. HIGHS MID-UPR 80S COAST TO 90-92 OVER THE INTERIOR. SUNDAY...A BIT STRONGER ONSHORE FLOW LVL EASTERLY FLOW IS FORECAST SUNDAY WITH HIGH PRESSURE NOSING DOWN FROM THE MID ATLC COAST. THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO PROGRESS STEADILY THROUGH THE INTERIOR IN THE MID TO LATE AFTERNOON. PRECIPITABLE WATER VALUES LOOK TO DECREASE AT LEAST A FEW TENTHS OF AN INCH WITH SLIGHT RAIN CHANCES NEAR THE COAST AND 30-40 PCT ACROSS THE INTERIOR. HIGHS MID 80S COAST TO AROUND 90 INTERIOR. FOR MONDAY LOWERED POPS SOME WITH LIMITED MOISTURE CONTINUING AND ESE LOW LVL FLOW. OTHERWISE...RAIN CHANCES STILL LOOK TO INCREASE INTO MID WEEK AS LOW LVL FLOW VEERS TO SOUTHERLY AND MOISTURE INCREASES INTO WED. PREVIOUS EXTENDED DISCUSSION FOLLOWS...MON-THU...500MB TROUGH FINALLY FILLS AND EJECTS SEAWARD BY TUE TO RESULT IN FLATTENED PATTERN WED BEFORE NEXT WAVE DIGS SE TOWARD N CENTRAL GULF BY THU. EXTENT OF E PROGRESSION SOMEWHAT IN DOUBT AND MAY ONLY TEND TO TEMPORARILY AMPLIFY UPPER RIDGING OVER FL ATLANTIC LATER IN WEEK. ECMWF NOT AS BULLISH...BUT BY EARLY FRI BOTH ECMWF AND GFS EVENTUALLY PLACE ANOTHER MID/UPPER LOW OVER MID-ATLANTIC COAST. MEANWHILE...FL SFC PATTERN WILL FIND SUBTROPICAL RIDGE AXIS EASIER TO DISCERN AS IT NOSES W ACROSS THE PNSLA DURING THE PERIOD. LOCAL ONSHORE FLOW WILL INCREASINGLY ACQUIRE SOUTHERLY COMPONENT AS AXIS EMERGES AND SHIFTS. THIS WILL PROMOTE BETTER OPPORTUNITY FOR WIDER STORM COVERAGE ACROSS FORECAST AREA...ESPECIALLY BY MID-WEEK. MAX TEMPS UPPER 80S TO LOWER 90S WHILE MIN TEMPS GENERALLY IN LOWER 70S. && .AVIATION...SCT SHRA/TSRA WILL AFFECT INTERIOR TERMINALS THRU 23Z- 01Z WITH CONVECTION REMAINING INLAND FROM CSTL TERMINALS FROM KDAB- KTIX. VFR CONDS EXPECTED PAST 03Z AS EVENING CONVECTION DIMINISHES. CHC SHRA/TSRA ON SATURDAY SHOULD HOLD OFF UNTIL AFT 17Z. && .MARINE...LIGHT WINDS EARLY SATURDAY WILL BECOME NE-E TO 10 KNOTS IN THE AFTERNOON WITH SEAS 2 FT NEAR SHORE AND UP TO 2-3 FT OFFSHORE. SUN-MON...SEAS AROUND 2-3 FEET THRU THE PERIOD WITH WINDS 10 KNOTS OR LESS HAVING A GENERAL ONSHORE COMPONENT...ESPECIALLY NEAR THE COAST IN THE AFTERNOON. FAVORABLE BOATING CONDITIONS AWAY FROM ISOLD- SCT STORMS. WINDS BECOMING MORE SOUTHERLY BY EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 87 69 88 70 / 30 10 20 10 MCO 90 71 92 71 / 40 20 40 20 MLB 87 71 87 71 / 20 10 30 20 VRB 88 69 87 70 / 20 10 30 20 LEE 91 72 91 73 / 40 30 40 20 SFB 91 70 91 71 / 40 20 40 20 ORL 91 72 91 73 / 40 20 40 20 FPR 87 69 87 69 / 20 10 30 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT/LONG TERM...VOLKMER AVIATION/RADAR...BRAGAW
Hazardous weather outlook, Jun 5, 12:47 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1247 PM EDT FRI JUN 5 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-060500- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1247 PM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A SLIGHT INCREASE IN MOISTURE...STRONG SURFACE HEATING AND WEAK IMPULSES ALOFT WILL PRODUCE A HIGHER COVERAGE OF STORMS TODAY. SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE INLAND MOVING EAST COAST SEA BREEZE ACROSS VOLUSIA... SEMINOLE...ORANGE...LAKE AND OSCEOLA COUNTIES. A FEW STORMS WILL GENERATE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. IN ADDITION...SLOW STORM MOTION WILL RESULT IN LOCAL HEAVY RAIN WITH A FEW SPOTS RECEIVING 1 TO 2 INCHES ALONG AND WEST OF THE FLORIDA TURNPIKE. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST BETWEEN 1 PM AND 7 PM DUE TO TIDAL EFFECTS. REMEMBER... THE RIP CURRENT PULL CAN BE STRONG EVEN IF THE SHORE BREAK DOES NOT APPEAR HAZARDOUS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER INTERIOR SECTIONS WHICH WILL AFFECT SOME INLAND LAKES. A FEW STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS. BOATERS ARE REMINDED THAT GUSTY OUTFLOW WINDS CAN PROPAGATE FAR FROM THE PARENT STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON. THE PRIMARY HAZARDS WILL BE DANGEROUS LIGHTNING STRIKES AND LOCAL HEAVY RAINFALL. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Local storm report, Jun 5, 3:48 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
06/05/2015 M47 MPH LAKE FL ASOS
PEAK GUST OF 41 KNOTS/47 MPH FROM THE WEST.
&&
PGSpecial weather statement, Jun 5, 3:52 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT FRI JUN 5 2015 FLZ144-052030- SOUTHERN LAKE COUNTY FL- 352 PM EDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE COUNTY UNTIL 430 PM EDT... AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GROVELAND...MOVING EAST AT 15 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVELAND...MASCOTTE...HOWEY-IN-THE-HILLS...FERNDALE AND CLERMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SMALL HAIL MAY ALSO BE POSSIBLE WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2870 8187 2871 8166 2845 8166 2846 8194 TIME...MOT...LOC 1951Z 271DEG 12KT 2864 8183 SEDLOCK
Special weather statement, Jun 5, 4:08 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
408 PM EDT FRI JUN 5 2015
FLZ044-045-052100-
NORTHERN LAKE COUNTY FL-ORANGE FL-
408 PM EDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 500 PM EDT...
AT 406 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JUNIPER SPRINGS TO
LAKE APOPKA...AND MOVING EAST OR SOUTHEAST AT 10 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APOPKA...EUSTIS...MOUNT DORA...CASSIA AND ZELLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SMALL HAIL
MAY ALSO BE POSSIBLE WITH THIS LINE OF STORMS. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2920 8161 2920 8157 2914 8151 2910 8150
2910 8147 2898 8136 2884 8140 2882 8142
2873 8143 2871 8146 2865 8146 2862 8166
2878 8166 2878 8169 2896 8172 2896 8166
2905 8166 2906 8164 2926 8164
TIME...MOT...LOC 2006Z 277DEG 10KT 2915 8167 2861 8164
SEDLOCKSpecial weather statement, Jun 5, 4:43 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
443 PM EDT FRI JUN 5 2015
FLZ045-053-052145-
OSCEOLA FL-ORANGE FL-
443 PM EDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 545 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WINTER GARDEN TO NEAR
CELEBRATION TO NEAR AUBURNDALE...AND MOVING EAST AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH SOME OF THE
STORMS IN THIS LINE.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...APOPKA...ALTAMONTE SPRINGS AND OCOEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2861 8166 2865 8147 2864 8134 2808 8135
2808 8139 2807 8135 2796 8135 2800 8139
2800 8142 2806 8146 2806 8145 2801 8138
2806 8136 2809 8145 2814 8146 2814 8152
2826 8156 2826 8166
TIME...MOT...LOC 2042Z 276DEG 12KT 2861 8157 2834 8158 2811 8172
SEDLOCKSpecial weather statement, Jun 5, 5:10 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT FRI JUN 5 2015
FLZ041-044-046-052215-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-SEMINOLE FL-
510 PM EDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE...CENTRAL
VOLUSIA AND SEMINOLE COUNTIES UNTIL 615 PM EDT...
AT 509 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DELEON SPRINGS TO
ORANGE CITY TO NEAR DEBARY TO FOREST CITY...AND MOVING EAST AT 15
MPH.
WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...ALTAMONTE SPRINGS...OVIEDO AND WINTER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2903 8120 2886 8109 2877 8106 2875 8106
2873 8104 2862 8100 2864 8145 2871 8146
2871 8144 2874 8142 2878 8142 2879 8149
2907 8158 2914 8129
TIME...MOT...LOC 2109Z 278DEG 12KT 2911 8142 2896 8130 2887 8137 2867
8144
SEDLOCKLocal storm report, Jun 5, 5:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG LEESBURG 28.81N 81.88W
06/05/2015 LAKE FL EMERGENCY MNGR
WIND TOOK OFF PART OF A ROOF IN APARTMENT BUILDING IN 600
BLOCK OF W. DIXIE AVENUE. LARGE TREE FELL ON A BUILDING
IN THE 300 BLOCK OF W. DIXIE AVENUE. TIME ESTIMATED FROM
RADAR.
&&
PGThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:25 PM EDT | Special Weather Statement | MLB | Lake | 65 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 5, 4:08 PM EDT | Special Weather Statement | MLB | Lake | 52 min |
| Jun 5, 4:15 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 60 min |
| Jun 5, 4:43 PM EDT | Special Weather Statement | MLB | Orange | 62 min |
| Jun 5, 5:10 PM EDT | Special Weather Statement | MLB | Seminole | 65 min |
| Jun 5, 5:32 PM EDT | Special Weather Statement | MLB | Orange | 58 min |
| Jun 5, 5:56 PM EDT | Special Weather Statement | MLB | Osceola | 64 min |
| Jun 5, 6:14 PM EDT | Special Weather Statement | MLB | Osceola | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.